Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: Pain

  1. #1
    Tedbear981's Avatar
    Tedbear981 is offline Member
    Join Date
    Apr 2004
    Location
    New Jersey
    Posts
    742

    Pain

    Question for you bros,
    My Friend is doing a 6 week short cycle of T3 and tbol, He is doing the tbol just to stave of muscle loss and is doing it at like 40mg per day, he is up to 75mcg of T3 and it is his second week. He notices that after taking each dose, for 1 to 3 hours he has a dull ache in his chest and his nuts feel weird. I have done a similar cycle in the past to tone up and never had these issues, any thoughts on why this would be??
    Thanks!

  2. #2
    skitzo's Avatar
    skitzo is offline Associate Member
    Join Date
    May 2005
    Location
    everywhere
    Posts
    239
    is this his first time using

  3. #3
    Tedbear981's Avatar
    Tedbear981 is offline Member
    Join Date
    Apr 2004
    Location
    New Jersey
    Posts
    742
    yup his first time

  4. #4
    skitzo's Avatar
    skitzo is offline Associate Member
    Join Date
    May 2005
    Location
    everywhere
    Posts
    239
    hey bro i cant help you much on this one i have no experices with those chemicals but if i was him i would stop its not worth it
    i hope his nuts don't explode or something

  5. #5
    Tedbear981's Avatar
    Tedbear981 is offline Member
    Join Date
    Apr 2004
    Location
    New Jersey
    Posts
    742
    His nuts feel the same size, i though it was maybe psychosematic...i dunno just looking for some imput.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •